Alert archive / Washington / Winter Storm Watches in 2011

Winter Storm Watch 4, NWS Spokane, WA

February 26, 2011Lincoln County, Spokane County, Washington

NWS Spokane, WA issued this winter storm watch at Feb 26, 2011, 11:28 AM PST for Lincoln County, Spokane County, Washington. It took effect at Feb 27, 2011, 4:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 26, 2011, 11:28 AM PST (19:28 UTC)
In effect from
Feb 27, 2011, 4:00 AM PST
Expired
Feb 26, 2011, 7:21 PM PST
In force
Issued by
NWS Spokane, WA

Counties Lincoln County, WA, Spokane County, WA

The radar

The Spokane radar (KOTX), 23 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 7.5 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2011-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2011-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1170 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

351 
WWUS46 KOTX 261928
WSWOTX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
1128 AM PST SAT FEB 26 2011

...MORE WINTER SNOW STORMS TO MOVE ACROSS THE INLAND NORTHWEST
BEGINNING SUNDAY...

A PAIR OF WEATHER SYSTEMS WILL IMPACT THE AREA SUNDAY THROUGH THE
MIDDLE OF NEXT WEEK...WITH THE HEAVIEST SNOWS SUNDAY AND MONDAY.
MOUNTAIN SNOW ACCUMULATIONS WILL BE MEASURED IN FEET. LOWER
ELEVATIONS WILL ALSO SEE HEAVY ACCUMULATIONS. GREATER UNCERTAINTY
EXISTS FOR THE SPOKANE AND PULLMAN AREAS DUE DO RISING SNOW
LEVELS ON GUSTY SOUTHWEST WINDS...BUT THE POTENTIAL EXISTS FOR
HEAVIER SNOW ACCUMULATIONS CLOSER TO SPOKANE.

IDZ001-002-004-WAZ037-270330-
/O.UPG.KOTX.WS.A.0003.110227T1200Z-110301T0000Z/
/O.NEW.KOTX.WS.W.0007.110227T1200Z-110301T0000Z/
NORTHERN PANHANDLE-COEUR D'ALENE AREA-CENTRAL PANHANDLE MOUNTAINS-
NORTHEAST MOUNTAINS-
INCLUDING THE FOLLOWING LOCATIONS...SANDPOINT...RATHDRUM...
BONNERS FERRY...PRIEST RIVER...SCHWEITZER MOUNTAIN ROAD...
COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...KELLOGG...
PINEHURST...OSBURN...WALLACE...MULLAN...FOURTH OF JULY PASS...
DOBSON PASS...LOOKOUT PASS...COLVILLE...DEER PARK...CHEWELAH...
NEWPORT...KETTLE FALLS...SPRINGDALE-HUNTERS ROAD...
ORIN-RICE ROAD...FLOWERY TRAIL ROAD
1128 AM PST SAT FEB 26 2011

...WINTER STORM WARNING IN EFFECT FROM 4 AM SUNDAY TO 4 PM PST
MONDAY...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WINTER STORM
WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 4 AM SUNDAY TO 4
PM PST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT.

* SNOW ACCUMULATIONS: THE LOWER ELEVATIONS WILL SEE 6 TO 12 INCHES
  OF SNOW. IN THE MOUNTAINS...1 TO 2 FEET WILL BE LIKELY FOR ALL
  PASSES...ESPECIALLY LOOKOUT PASS.

* ELEVATION: ALL ELEVATIONS.

* TIMING: SNOW WILL BECOME HEAVY BY SUNDAY...AND LAST THROUGH 
  LATE MONDAY. MOUNTAIN SNOWS WILL LIKELY LINGER THROUGH 
  MONDAY NIGHT.

* LOCATIONS INCLUDE: COEUR D'ALENE...POST FALLS...HAYDEN...
  WORLEY...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST 
  RIVER...SCHWEITZER MOUNTAIN ROAD...KELLOGG... PINEHURST...
  OSBURN...WALLACE...MULLAN... FOURTH OF JULY PASS...DOBSON 
  PASS...LOOKOUT PASS... COLVILLE...DEER PARK...CHEWELAH...
  NEWPORT...KETTLE FALLS... SPRINGDALE-HUNTERS ROAD...
  ORIN-RICE ROAD...FLOWERY TRAIL ROAD 

* WINDS: WINDS WILL INCREASE AND BECOME GUSTY LATE SUNDAY AND 
  SUNDAY NIGHT...PRODUCING AREAS OF BLOWING OR DRIFTING SNOW. 
  GUSTS TO 35 MPH WILL BE LIKELY IN THE LOWER ELEVATIONS... 
  WITH GUSTS AROUND 45 MPH IN THE MOUNTAINS.

* IMPACTS: DIFFICULT DRIVING CONDITIONS WILL BE A CERTAINTY... 
  WITH VISIBILITIES DROPPING SIGNIFICANTLY IN WIND PRONE 
  LOCATIONS DUE TO BLOWING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

WAZ042-270330-
/O.UPG.KOTX.WS.A.0003.110227T1800Z-110228T1800Z/
/O.NEW.KOTX.WS.W.0007.110227T1800Z-110228T1800Z/
EAST SLOPES NORTHERN CASCADES-
INCLUDING THE FOLLOWING LOCATIONS...BLEWETT PASS
1128 AM PST SAT FEB 26 2011

...WINTER STORM WARNING IN EFFECT FROM 10 AM SUNDAY TO 10 AM PST
MONDAY...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WINTER STORM
WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 10 AM SUNDAY TO
10 AM PST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT.

* SNOW ACCUMULATIONS: LOCATIONS AWAY FROM THE CASCADE CREST WILL
  SEE AS MUCH AS 6 TO 9 INCHES OF SNOW. IN THE MOUNTAINS AND TOWNS
  CLOSE TO THE CASCADE CREST...10 TO 18 INCHES OF SNOW IS
  EXPECTED. THIS INCLUDES LAKE WENATCHEE...HOLDEN VILLAGE...AND
  THE HIGHER TERRAIN SURROUNDING LAKE CHELAN...STEHEKIN AND
  MAZAMA. 

* ELEVATION: ALL ELEVATIONS.

* TIMING: SNOW WILL INCREASE ON SUNDAY AND PERSIST THROUGH MONDAY
  MIDDAY. 

* LOCATIONS INCLUDE: MAZAMA...STEHEKIN...LAKE WENATCHEE...HOLDEN
  VILLAGE.  
  

* WINDS: MOUNTAIN WINDS WILL INCREASE WITH WIND GUSTS OF 45 MPH.

* IMPACTS: DIFFICULT DRIVING CONDITIONS WILL BE A CERTAINTY... 
  WITH VISIBILITIES DROPPING SIGNIFICANTLY IN WIND PRONE 
  LOCATIONS DUE TO BLOWING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

WAZ036-270330-
/O.NEW.KOTX.WS.A.0004.110227T1200Z-110301T0000Z/
SPOKANE AREA-
INCLUDING THE FOLLOWING LOCATIONS...SPOKANE...CHENEY...
DAVENPORT...ROCKFORD
1128 AM PST SAT FEB 26 2011

...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WINTER STORM
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
AFTERNOON. 

* SNOW ACCUMULATIONS: THE POTENTIAL EXISTS FOR 3 TO 6 INCHES OF
  SNOW FOR THE SPOKANE AREA. 

* ELEVATION: ALL ELEVATIONS.

* TIMING: SNOW WILL BECOME HEAVY SUNDAY...AND LAST THROUGH MONDAY.
 
* LOCATIONS INCLUDE: SPOKANE...CHENEY...DAVENPORT...ROCKFORD

* WINDS: WINDS WILL INCREASE AND BECOME GUSTY LATE SUNDAY AND
  SUNDAY NIGHT...POTENTIALLY PRODUCING AREAS OF BLOWING OR
  DRIFTING SNOW. GUSTS TO 35 MPH WILL BE POSSIBLE. 

* IMPACTS: DIFFICULT DRIVING CONDITIONS WILL BE A CERTAINTY...
  WITH VISIBILITIES DROPPING SIGNIFICANTLY IN WIND PRONE LOCATIONS
  DUE TO BLOWING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR
THE LATEST FORECASTS.

&&

$$
1 follow-up statement
940 
WWUS46 KOTX 270321
WSWOTX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
721 PM PST SAT FEB 26 2011

...MORE WINTER SNOW STORMS TO MOVE ACROSS THE INLAND NORTHWEST
BEGINNING SUNDAY...

A PAIR OF WEATHER SYSTEMS WILL IMPACT THE AREA SUNDAY THROUGH THE
MIDDLE OF NEXT WEEK...WITH THE HEAVIEST SNOWS SUNDAY AND MONDAY.
MOUNTAIN SNOW ACCUMULATIONS WILL BE MEASURED IN FEET. LOWER
ELEVATIONS WILL ALSO SEE HEAVY ACCUMULATIONS. HOWEVER...BECAUSE
THE HEAVIEST PORTIONS OF THE SNOWFALL AROUND SPOKANE ARE LIKELY TO
BE DURING THE DAYTIME ON SUNDAY AND DAYTIME ON MONDAY...IMPACTS
SEEM LIKELY TO BE A BIT LESS SEVERE ON CITY HIGHWAYS AND
ARTERIALS.

IDZ001-002-004-WAZ037-271230-
/O.CON.KOTX.WS.W.0007.110227T1200Z-110301T0000Z/
NORTHERN PANHANDLE-COEUR D'ALENE AREA-CENTRAL PANHANDLE MOUNTAINS-
NORTHEAST MOUNTAINS-
INCLUDING THE FOLLOWING LOCATIONS...SANDPOINT...RATHDRUM...
BONNERS FERRY...PRIEST RIVER...SCHWEITZER MOUNTAIN ROAD...
COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...KELLOGG...
PINEHURST...OSBURN...WALLACE...MULLAN...FOURTH OF JULY PASS...
DOBSON PASS...LOOKOUT PASS...COLVILLE...DEER PARK...CHEWELAH...
NEWPORT...KETTLE FALLS...SPRINGDALE-HUNTERS ROAD...
ORIN-RICE ROAD...FLOWERY TRAIL ROAD
721 PM PST SAT FEB 26 2011

...WINTER STORM WARNING REMAINS IN EFFECT FROM 4 AM SUNDAY TO
4 PM PST MONDAY...

A WINTER STORM WARNING REMAINS IN EFFECT FROM 4 AM SUNDAY TO 4 PM
PST MONDAY. 

* SNOW ACCUMULATIONS: THE LOWER ELEVATIONS WILL SEE 6 TO 12 
  INCHES OF SNOW. IN THE MOUNTAINS...1 TO 2 FEET WILL BE 
  LIKELY FOR ALL PASSES...ESPECIALLY LOOKOUT PASS. 

* ELEVATION: ALL ELEVATIONS.

* TIMING: SNOW WILL BECOME HEAVY BY SUNDAY...TAPER A BIT EARLY
  SUNDAY NIGHT...THEN RE-INTENSIFY YET AGAIN BY MONDAY. MOUNTAIN
  SNOWS WILL LIKELY LINGER THROUGH MONDAY NIGHT.

* LOCATIONS INCLUDE: COEUR D'ALENE...POST FALLS...HAYDEN... 
  WORLEY...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST 
  RIVER... SCHWEITZER MOUNTAIN ROAD...KELLOGG... PINEHURST... 
  OSBURN... WALLACE...MULLAN... FOURTH OF JULY PASS...DOBSON 
  PASS...LOOKOUT PASS... COLVILLE...DEER PARK...CHEWELAH... 
  NEWPORT...KETTLE FALLS... SPRINGDALE-HUNTERS ROAD... 
  ORIN-RICE ROAD...FLOWERY TRAIL ROAD

* WINDS: WINDS WILL INCREASE AND BECOME GUSTY LATE SUNDAY AND 
  SUNDAY NIGHT...PRODUCING AREAS OF BLOWING OR DRIFTING SNOW. 
  GUSTS TO 35 MPH WILL BE LIKELY IN THE LOWER ELEVATIONS... 
  WITH GUSTS AROUND 45 MPH IN THE MOUNTAINS.

* IMPACTS: DIFFICULT DRIVING CONDITIONS WILL BE A CERTAINTY... 
  WITH VISIBILITIES DROPPING SIGNIFICANTLY IN WIND PRONE 
  LOCATIONS DUE TO BLOWING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

WAZ042-271230-
/O.CON.KOTX.WS.W.0007.110227T1800Z-110228T1800Z/
EAST SLOPES NORTHERN CASCADES-
INCLUDING THE FOLLOWING LOCATIONS...BLEWETT PASS
721 PM PST SAT FEB 26 2011

...WINTER STORM WARNING REMAINS IN EFFECT FROM 10 AM SUNDAY TO
10 AM PST MONDAY...

A WINTER STORM WARNING REMAINS IN EFFECT FROM 10 AM SUNDAY TO
10 AM PST MONDAY. 

* SNOW ACCUMULATIONS: LOCATIONS AWAY FROM THE CASCADE CREST 
  WILL SEE AS MUCH AS 6 TO 9 INCHES OF SNOW. IN THE MOUNTAINS 
  AND TOWNS CLOSE TO THE CASCADE CREST...10 TO 18 INCHES OF 
  SNOW IS EXPECTED. THIS INCLUDES LAKE WENATCHEE...HOLDEN 
  VILLAGE...AND THE HIGHER TERRAIN SURROUNDING LAKE CHELAN...
  STEHEKIN AND MAZAMA.

* ELEVATION: ALL ELEVATIONS.

* TIMING: SNOW WILL INCREASE ON SUNDAY AND PERSIST THROUGH 
  MONDAY MIDDAY. 

* LOCATIONS INCLUDE: MAZAMA...STEHEKIN...LAKE WENATCHEE...
  HOLDEN VILLAGE. 

* WINDS: MOUNTAIN WINDS WILL INCREASE WITH WIND GUSTS OF 45 MPH.

* IMPACTS: DIFFICULT DRIVING CONDITIONS WILL BE A CERTAINTY... 
  WITH VISIBILITIES DROPPING SIGNIFICANTLY IN WIND PRONE 
  LOCATIONS DUE TO BLOWING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

WAZ036-271230-
/O.UPG.KOTX.WS.A.0004.110227T1200Z-110301T0000Z/
/O.NEW.KOTX.WW.Y.0015.110227T1200Z-110301T0000Z/
SPOKANE AREA-
INCLUDING THE FOLLOWING LOCATIONS...SPOKANE...CHENEY...
DAVENPORT...ROCKFORD
721 PM PST SAT FEB 26 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM SUNDAY TO 4 PM PST
MONDAY...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT
FROM 4 AM SUNDAY TO 4 PM PST MONDAY. THE WINTER STORM WATCH IS NO
LONGER IN EFFECT.

* SNOW ACCUMULATIONS: TOTAL FOR SUNDAY AND MONDAY OF 4 TO 7
  INCHES.

* ELEVATION: ALL ELEVATIONS.

* TIMING: SNOW WILL INCREASE SUNDAY...TAPER SUNDAY NIGHT...AND
  INCREASE AGAIN MONDAY.

* LOCATIONS INCLUDE: SPOKANE...CHENEY...DAVENPORT...ROCKFORD

* WINDS: WINDS WILL INCREASE AND BECOME GUSTY LATE SUNDAY AND
  SUNDAY NIGHT...POTENTIALLY PRODUCING AREAS OF BLOWING OR
  DRIFTING SNOW...PARTICULARLY ON THE WEST PLAINS. GUSTS TO 35
  MPH WILL BE POSSIBLE.

* IMPACTS: DIFFICULT DRIVING CONDITIONS WILL BE A CERTAINTY...
  WITH VISIBILITIES DROPPING SIGNIFICANTLY IN WIND PRONE LOCATIONS
  DUE TO BLOWING SNOW.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this winter storm watch went out at Feb 26, 10:42 AM PST, 46 minutes earlier.

Area forecast discussion, Feb 26, 10:42 AM PST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
1042 AM PST SAT FEB 26 2011

.SYNOPSIS...HIGH PRESSURE WILL BREAK DOWN TODAY IN RESPONSE TO
ANOTHER COLD STORM SYSTEM THAT IS EXPECTED TO ARRIVE LATE
TONIGHT INTO SUNDAY. EXPECT HEAVY ACCUMULATING SNOWS IN THE
CASCADES...FAR EASTERN WASHINGTON AND THE IDAHO PANHANDLE VALLEYS
LATE SUNDAY INTO MONDAY. AN ACTIVE AND UNSETTLED WEATHER PATTERN
WILL LIKELY CONTINUE INTO MUCH OF NEXT WEEK.

&&

.DISCUSSION...
UPDATE...A DECK OF MID AND HIGHER LEVEL CLOUDS IS SPREADING ACROSS
THE INLAND NORTHWEST...WITH MOISTURE OVERRUNNING THE INCOMING WARM
FRONT. SOME DEEPER MOISTURE AND LOWER CLOUDS COMING WITH WEAK
ISENTROPIC LIFT ACROSS THE NORTHEAST MOUNTAINS AND PANHANDLE IS
PRODUCING A FEW AREAS OF LIGHT SNOW. THE MOST NOTABLE BAND OF
LIGHT SNOW WAS DROPPING ACROSS SOUTH THROUGH AREAS FROM COLVILLE
TO BONNERS FERRY. ACCUMULATIONS...IF ANY...ARE EXPECTED TO REMAIN
LIGHT. FOR THE REST OF THE DAY THIS LIGHT SNOW THREAT WILL LINGER
ACROSS NORTHEAST WASHINGTON AND THE IDAHO PANHANDLE...SAVE FOR
AREAS CLOSER TO THE IDAHO PALOUSE. OTHER ISOLATED TO SCATTERED
SNOW SHOWERS WILL BE A THREAT ACROSS THE CASCADES...ESPECIALLY
CLOSER TO THE CREST.

MINOR ADJUSTMENTS MADE TO POPS AND CLOUD COVER TO MORE CLOSELY
MATCH RADAR/SATELLITE TRENDS. TEMPERATURES GENERALLY REMAIN ON
TRACK TO BE MUCH COLDER THAN NORMAL. /JCOTE

&&

.AVIATION...
18Z TAFS...INCOMING SYSTEM WILL BRING PASSING MID AND HIGH
CLOUDS TODAY AND THIS EVENING. ISOLATED TO SCATTERED LIGHT SNOW
SHOWERS WILL BE POSSIBLE ACROSS THE NORTHEAST WASHINGTON AND IDAHO
PANHANDLE MTNS...POSSIBLY NEARING KCOE. A STRENGTHENING LOW AND
STRENGTHENING WARM FRONT WILL LEAD TO DEEPENING AND LOWER CIGS
OVERNIGHT INTO EARLY SUNDAY. THIS WILL MEAN VFR CONDITIONS
DEGRADING TO MVFR/LCL IFR ACROSS THE EASTERN TAF SITES
(KGEG/KSFF/KCOE/KPUW) AFTER ABOUT 08-12Z...WITH THE RISK FOR LIGHT
SNOW INCREASING. THE REMAINDER OF THE TAF SITES WILL SEE SOME
THREAT OF LIGHT SNOW...HOWEVER THE WESTERLY FLOW IS EXPECTED TO
LEAD TO SHADOWING AROUND KEAT/KMWH/KLWS AND KEEP THE THREAT LOWER.
/JCOTE

&&

.PRELIMINARY POINT TEMPS/POPS...
SPOKANE        18  14  32  28  35  25 /  10  30  70  80  80  40
COEUR D'ALENE  19  14  32  28  34  24 /  20  60  90 100 100  40
PULLMAN        20  15  33  29  34  27 /  10  30  60  70 100  40
LEWISTON       30  17  43  32  40  30 /  10  10  20  20  60  50
COLVILLE       24  11  33  22  36  20 /  30  40  80  80  80  50
SANDPOINT      20  13  31  26  33  22 /  30  70 100 100  90  70
KELLOGG        19  10  31  27  33  23 /  20  70 100 100 100  70
MOSES LAKE     27  15  38  30  40  28 /   0  10  10  30  40  20
WENATCHEE      27  18  37  29  37  27 /  10  10  20  50  50  20
OMAK           25  14  32  24  35  22 /  10  20  50  60  50  20

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...WINTER STORM WATCH FROM LATE TONIGHT THROUGH MONDAY AFTERNOON
     CENTRAL PANHANDLE MOUNTAINS...COEUR D'ALENE AREA...NORTHERN
     PANHANDLE.

WA...WINTER STORM WATCH FROM LATE TONIGHT THROUGH MONDAY AFTERNOON
     NORTHEAST MOUNTAINS.

     WINTER STORM WATCH FROM SUNDAY MORNING THROUGH MONDAY MORNING
     EAST SLOPES NORTHERN CASCADES.

&&
Hazardous weather outlook, Feb 26, 5:43 AM PST, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
543 AM PST SAT FEB 26 2011

IDZ001-002-004-WAZ037-042-271345-
NORTHERN PANHANDLE-COEUR D'ALENE AREA-CENTRAL PANHANDLE MOUNTAINS-
NORTHEAST MOUNTAINS-EAST SLOPES NORTHERN CASCADES-
543 AM PST SAT FEB 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL WASHINGTON AND NORTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WINTER STORM WATCH HAS BEEN ISSUED FOR SUNDAY AND MONDAY.

A PAIR OF SYSTEMS WILL IMPACT THE AREA SUNDAY THROUGH THE MIDDLE
OF NEXT WEEK. THE FIRST WILL ARRIVE LATE SATURDAY NIGHT AND LAST
INTO MONDAY...FOLLOWED BY A SECOND SYSTEM TUESDAY AND WEDNESDAY. HEAVY
MOUNTAIN SNOW ACCUMULATIONS ARE EXPECTED WITH 1 TO 3 FEET POSSIBLE
FOR ALL PASSES OF THE NORTH IDAHO PANHANDLE AND CENTRAL PANHANDLE
MOUNTAINS BY THURSDAY OF NEXT WEEK. THE VALLEYS OF NORTHEAST
WASHINGTON AND NORTH IDAHO MAY ALSO RECEIVE HEAVY SNOW ACCUMULATIONS.
THE EAST SLOPES OF THE CASCADES WILL ALSO RECEIVE SIGNIFICANT
ACCUMULATIONS ESPECIALLY NEAR THE CASCADE CREST.

IDZ003-026-027-WAZ031>036-038-041-043-044-271345-
IDAHO PALOUSE-LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES-
WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN-
SPOKANE AREA-OKANOGAN HIGHLANDS-WENATCHEE AREA-OKANOGAN VALLEY-
WATERVILLE PLATEAU-
543 AM PST SAT FEB 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL
WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND
SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A PAIR OF SYSTEMS WILL IMPACT THE AREA SUNDAY THROUGH THE MIDDLE
OF NEXT WEEK. THE FIRST WILL ARRIVE LATE SATURDAY NIGHT AND LAST
INTO MONDAY...FOLLOWED BY A SECOND SYSTEM TUESDAY AND WEDNESDAY.

HEAVY MOUNTAIN SNOW ACCUMULATIONS ARE EXPECTED...AND THE LOWER
ELEVATIONS OF EXTREME EASTERN WASHINGTON AND NORTH IDAHO MAY ALSO
RECEIVE HEAVY SNOW ACCUMULATIONS. THE EAST SLOPES OF THE CASCADES
WILL LIKELY RECEIVE SIGNIFICANT ACCUMULATIONS AS WELL...ESPECIALLY
NEAR THE CASCADE CREST. GREATER UNCERTAINTY EXISTS FOR THE SPOKANE
AND PULLMAN AREAS...BUT THE POTENTIAL EXISTS FOR AT LEAST MODERATE
SNOW ACCUMULATIONS.

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 11:28 AM PSTWinter Storm WarningOTXAsotin, Garfield, Pend Oreille, Spokane, Stevens, Whitman3 days

Nearby

Winter Storm Watches in Washington, 2011Every winter storm watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.